# SDR USAA070121

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 867-947 AT S26R, UPPER & LOWER SURFACE OF TRANSITION ANGLE HAS CORROSION.  FOUND CRACK & REPAIRED PER T/P, TREATED, PRIMED & REINSTALLED TRANSITION ANGLE PER SRM 51-60-53, DEFECT SIZE:  1 INCH.
